# SDR 7AHR201204062366

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 967 AND RBL 12.  CORROSION FOUND TO BE OUT OF LIMITS. PERFORMED A SPLICE REPAIR TO THE FLOORBEAM IAW CURRENT SRM.
